Open Access
December 2013 Phase transitions in exponential random graphs
Charles Radin, Mei Yin
Ann. Appl. Probab. 23(6): 2458-2471 (December 2013). DOI: 10.1214/12-AAP907


We derive the full phase diagram for a large family of two-parameter exponential random graph models, each containing a first order transition curve ending in a critical point.


Download Citation

Charles Radin. Mei Yin. "Phase transitions in exponential random graphs." Ann. Appl. Probab. 23 (6) 2458 - 2471, December 2013.


Published: December 2013
First available in Project Euclid: 22 October 2013

zbMATH: 1278.05225
MathSciNet: MR3127941
Digital Object Identifier: 10.1214/12-AAP907

Primary: 05C80
Secondary: 82B26

Keywords: dense random graphs , Graph limits , Phase transitions

Rights: Copyright © 2013 Institute of Mathematical Statistics

Vol.23 • No. 6 • December 2013
Back to Top